Entresto, Any experiences with this medication?

I was on Losartan 25mg for a while and I was feeling okay with it, recently my cardiologist put me on Entresto 49Mg, half a pill twice a day and stopped the Losartan, I felt good for three or four weeks, but now I am very dizzy almost every day, the nurse for my cardiologist told me it is normal and stop one of my blood pressure pills, Bisoprolol 10Mg (I was taking twice a day) so now I did stop that pill and taking only one at night. But this morning I am very dizzy and my blood pressure is low, I don't get it. 

AlsoI have been having a changed heart beats, skipping and sleeping for the past few days was bad.

Anyone had this experience with this medication? What did you experience?

Thank you guuys for being here to help with questions like these.

Roger A


7 Comments

Entresto

by TAC - 2022-03-05 19:21:03

Low blood pressure that cause dizziness and lighheadeness are common side effects of Entresto. Perhaps your doctor needs to adjust the dosage.

Entresto - the wonder heart failure med?

by Gemita - 2022-03-05 19:48:54

Hello Roger, I am sorry to hear of your difficulties.  I am assuming they are trying Entresto to try to help increase your Ejection Fraction (EF)?

I haven't personally taken Entresto but my sister has severe heart failure with an EF of only 16%.  She was on a cocktail of meds including Bisoprolol, Ivabradine, Eplerenone, Candesartan, Furosemide, Entresto and Forxiga.  Entresto has now been dropped because she couldn't tolerate the med.  She became extremely dizzy when it was added to her other meds and her potassium levels were affected, so blood checks are necessary while on this med.  ?Perhaps electrolyte imbalances are causing your skipped beats, or making these worse also.

All you can do is to talk to your doctors about your symptoms which you find hard to tolerate.  Your pacemaker clearly cannot prevent your blood pressure from falling, so it is important that your doctors get the balance of your medication right for you.  I also take Bisoprolol and if I increase the dose I may experience worsening ectopics and other arrhythmias, especially at night as well as blood pressure falls.  It is trial and error with our meds and finding the right balance which is so important.  Please don't suffer in silence.  You should expect a quality of life while receiving treatment for your heart failure.  Feeling well is important and we need to remind our doctors that there is more to life than achieving a higher EF.  My sister reports feeling better off Entresto.

There are several members on Entresto (look under "Q" top right hand corner of our home page and type in Entresto into the search box).  Some have done very well on this med, often with improved EF, others haven't been so successful or able to tolerate Entresto.  Good luck Roger.  I hope otherwise you are making some progress

Entresto

by Old male - 2022-03-05 20:45:58

Not sure exactly when I started taking Entresto but would guess about 3 or 4 years ago.  Results good and haven't experienced any problems.

Entresto

by JillG - 2022-03-06 20:57:06

I had the same effect from entresto. Severe dizziness and lightheaded spells. They took me off of it completely. I was hoping they would just lower my dosage to give it a chance to work, but they felt it was the culprit of my blood pressure plummeting amount the cocktail of medicine I was on at the time. I hope they can get your dosage right and you will start to feel better. 

Entresto, Any experiences with this medication?

by Roger A - 2022-03-07 00:22:21

Thank you for your comments. I spoke to the heart failure department at my medical center and I was told that it is normal for my blood pressure to drop but they don't want it to drop below 90, so for the past two days my BP has been under 90. Tomorrow I am calling them again and asking them to put me back on Losartan, I am dizzy about half of the day almost everyday now.

I hope they agree with me.

Thank you all

Entresto put me in overdrive....

by BOBTHOM - 2022-03-13 14:35:43

I tried Entresto and I felt as if it increased my heart function, unfortunately it also increased the intensity of my PVC's so I had to discontinue the Entresto.  If I can get the PVC's under better control I hope to try it again! 

I'm on 3 pills of Erntresto a day. 24mg pills at 3x a day.

by Alexander - 2022-05-05 11:28:02

So far I feel better and my PVCs are remaining constant. I had a hell of a time adjusting though. I do feel like my heart function has improved slightly.

You know you're wired when...

Friends call you the bionic man.

Member Quotes

Just because you have a device doesn't mean you are damaged goods and can't do anything worthwhile and have to lie down and die. In fact, you're better and stronger. You're bionic!